Alert archive / California / High Surf Warnings in 2016

High Surf Warning 1, NWS San Diego, CA

January 6, 2016Orange County, San Diego County, California

NWS San Diego, CA issued this high surf warning at Jan 6, 2016, 10:36 AM PST for Orange County, San Diego County, California. It was in force for 59 hr. 44 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 6, 2016, 10:36 AM PST (18:36 UTC)
Expired
Jan 8, 2016, 10:00 PM PST
In force
59 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, San Diego County, CA

The radar

The San Diego radar (KNKX), 53 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 6, 12:00 PM PSTDEBRIS FLOW5 Nne Portola Hills, CAMUD AND ROCK SLIDE 2 FEET DEEP COVERING SILVERADO CANYON ROAD AT HAFRA WAY.
Jan 6, 1:05 PM PSTTSTM WND GST 606 Ene Tustin Foothills, CA60 MPH WIND GUST AT FREMONT CANYON RAWS STATION IN THE SANTA ANA FOOTHILLS.
Jan 6, 1:12 PM PSTDEBRIS FLOW3 Ese Villa Park, CA6 OF MUD ON SANTIAGO BLVD AT LAKEVIEW IN THE CITY OF ORANGE.
Jan 6, 1:30 PM PSTTSTM WND DMG1 Ene Bonsall, CASECTIONS OF A BARN ROOF REMOVED BY STRONG WINDS.
Jan 6, 1:50 PM PSTNON-TSTM WND GST 636 Sse Aguanga, CAMESONET STATION PALOMAR MTN (HIGH POINT LOOKOUT) /AT571/
Jan 6, 1:51 PM PSTNON-TSTM WND GST 606 Ene Tustin Foothills, CAMESONET STATION FREMONT CANYON /FRCC1/
Jan 6, 2:55 PM PSTTSTM WND GST 622 Wsw Carlsbad, CAWIND GUST OF 62 MPH.
Jan 6, 2:59 PM PSTTSTM WND DMG4 S Lake San Marcos, CA20 FOOT TREE BLOCKING FORTUNA RANCH ROAD
Jan 6, 3:01 PM PSTNON-TSTM WND GST 559 S Aguanga, CAMESONET STATION PAUMA VALLEY (7 E) /E1401/
Jan 6, 3:10 PM PSTTSTM WND DMGVista, CASTRONG THUNDERSTORMS WINDS DAMAGED 8 BUILDINGS AND DOWNED POWER LINES IN VISTA. POSSIBLE TORNADO.
Jan 6, 3:12 PM PSTFLOOD6 Sse Del Mar, CAGENESEE AVENUE OFF RAMP FROM INTERSTATE 5 IS FLOODED. SEVERAL CARS ARE STUCK. THE OFF-RAMP CLOSED.
Jan 6, 3:12 PM PSTFLASH FLOOD6 Sse Del Mar, CAGENESEE AVENUE OFF RAMP FROM INTERSTATE 5 IS FLOODED. SEVERAL CARS ARE STUCK. THE OFF-RAMP CLOSED.
Jan 6, 3:15 PM PSTTSTM WND DMG1 Sw Poway, CASTRONG WINDS IN POWAY TOPPLED A TREE WHICH FELL ONTO A CAR.
Jan 6, 3:15 PM PSTTSTM WND DMG5 Wsw Poway, CAUPDATE TO PREVIOUS STORM REPORT...15 TREES SNAPPED OR UPROOTED NEAR POWAY ROAD AND SABRE SPRINGS ROAD...WITH SOME BEING AS LARGE AS 18 INCHES IN DIAMETER.
Jan 6, 3:17 PM PSTNON-TSTM WND GST 558 Ssw Aguanga, CAMESONET STATION BOUCHER HILL /HP014/
Jan 6, 3:30 PM PSTTSTM WND DMG3 Ssw Escondido, CALARGE EUCALYPTUS TREE UPROOTED AT BROTHERTON ROAD AND FELICITAS ROAD IN ESCONDIDO.
Jan 6, 3:30 PM PSTTSTM WND DMG7 Se Del Mar, CAROOF COLLAPSED AT THE FEDEX BUILDING IN MIRAMAR.
Jan 6, 4:45 PM PSTFLASH FLOOD1 Sse Lakeside, CAFLASH FLOODING NEAR LOS COCHES AND BUSINESS 8. 6 TO 2.5 FT OF WATER FLOWING OVER ROAD.
Jan 6, 4:45 PM PSTFLASH FLOOD1 Ssw El Cajon, CAFLASH FLOODING NEAR EL CAJON BLVD AND MAIN STREET. 6-12 OF WATER FLOWING OVER ROAD.
Jan 6, 4:45 PM PSTFLASH FLOOD1 Wsw El Cajon, CAFLASH FLOODING NEAR EL CAJON BLVD AND MAIN STREET. 6-12 OF WATER FLOWING OVER ROAD.
Jan 6, 5:00 PM PSTFLOOD7 Nnw San Diego, CANORTHBOUND OFF RAMP FROM INTERSTATE 5 TO GRAND AVENUE IS CLOSED DUE TO SEVERE FLOODING.
Jan 6, 5:00 PM PSTFLASH FLOOD6 Nw Coronado, CA6-12 OF WATER FLOWING DOWN NEWPORT AVENUE, OVER THE SIDEWALKS WITH MINOR FLOODING OF LOCAL BUSINESSES.
Jan 6, 5:00 PM PSTFLASH FLOOD6 Nw Coronado, CA6-12 OF WATER FLOWING DOWN NEWPORT AVENUE, OVER THE SIDEWALKS WITH MINOR FLOODING OF LOCAL BUSINESSES. 9 HIGH WATER RESCUES REPORTED JAN 6.
Jan 6, 5:05 PM PSTFLASH FLOOD1 Nw El Cajon, CA1.5 FT. DEEP WATER ON JOHNSON AV NEXT TO PARKWAY PLAZA
Jan 6, 5:05 PM PSTFLASH FLOOD1 Wnw El Cajon, CA1.5 FT. DEEP WATER ON JOHNSON AV NEXT TO PARKWAY PLAZA
Jan 6, 5:15 PM PSTFLASH FLOOD5 Nne San Diego, CAWARD ROAD IN MISSION VALLEY FLOODED, SEVERAL CARS SUBMERGED.
Jan 6, 6:00 PM PSTFLOOD8 S Del Mar, CASINKHOLE AT THE END OF AVENIDA DE LA PLAYA IN LA JOLLA.
Jan 6, 8:15 PM PSTDEBRIS FLOW2 N Hidden Meadows, CAHEAVY BOULDERS...WEIGHING APPROXIMATELY 1000 POUNDS...WERE BROUGHT DOWN ONTO OLD CASTLE ROAD IN NEAR VALLEY CENTER...BLOCKING BOTH LANES.
Jan 6, 10:30 PM PSTDEBRIS FLOW5 Nne Portola Hills, CAORANGE COUNTY PUBLIC WORKS REPORTS 3 MODERATE DEBRIS FLOWS IN THE SILVERADO CANYON AREA AT AROUND 1030 PM WED JAN 6. THE FIRST WAS 40-50 CUBIC YARDS LONG AND OCCURRED AT SILVERADO CANYON ROAD AND HAFRA WAY BLOCKING THE ROAD. THE SECOND WAS AT THE K-RAIL 100-20
Jan 6, 11:00 PM PSTHAIL 0.75Huntington Beach, CADURATION 3 MINUTES. ALSO, SEVERAL REPORTS ACROSS ORANGE COUNTY OF PEA SIZE HAIL WITH A CLUSTER OF STRONG THUNDERSTORMS BETWEEN 11 PM AND MIDNIGHT.
Jan 7, 6:15 AM PSTHEAVY SNOW 79 Ssw Aguanga, CA7 INCHES OF TOTAL SNOW REPORTED AT PALOMAR MOUNTAIN.
Jan 7, 7:00 AM PSTLIGHTNING2 Wnw San Diego, CAAIRPLANE STRUCK BY LIGHTNING ON APPROACH TO LINDBERGH FIELD. NO INJURIES OR DAMAGE.
Jan 7, 7:00 AM PSTHIGH SURF2 Nw Solana Beach, CASURFLINE REPORTS 8 TO 12 FOOT SURF AT CARDIFF.
Jan 7, 7:45 AM PSTDEBRIS FLOW1 S Harbison Canyon, CA6 INCHES OF MUD ACROSS ALL LANES AT DEHESA ROAD NEAR STALLION OAKS ROAD.
Jan 7, 7:45 AM PSTDEBRIS FLOW3 Ssw Harbison Canyon, CAUPDATE TO PREVIOUS REPORT: MUDSLIDE IN THE RANCHO SAN DIEGO AREA OF EL CAJON ON WILLOW GLEN SENT MUD FLOWING INTO SEVERAL HOMES AND CLOSED DEHESA ELEMENTARY SCHOOL FOR AT LEAST 2 DAYS.
Jan 7, 7:46 AM PSTFLOOD1 Se Jamul, CAWATER CROSSING THE ROAD AT SR 94 AND MELODY ROAD IN RANCHO JAMUL WITH ONE VEHICLE GETTING STUCK BRIEFLY.
Jan 7, 8:38 AM PSTHEAVY SNOW 155 Ene Pine Valley, CASTORM TOTAL OF 12-15 INCHES FROM MOUNT LAGUNA OBSERVATORY.
Jan 7, 8:38 AM PSTHEAVY SNOW 155 E Pine Valley, CASTORM TOTAL OF 12-15 INCHES FROM MOUNT LAGUNA OBSERVATORY.
Jan 7, 11:50 AM PSTHAIL 0.253 Ese Oceanside, CAMULTIPLE REPORTS OF PEA SIZE HAIL NEAR CARLSBAD.
Jan 7, 11:55 AM PSTHAIL 0.254 W Poway, CAPEA SIZE HAIL ACCUMULATED ON THE ROADWAY ALONG I-15 JUST NORTH OF CARMEL MOUNTAIN ROAD...POSSIBLY ACCUMULATING UP TO 1 INCH.
Jan 7, 12:22 PM PSTHAIL 0.255 Wsw Poway, CAPEA SIZE HAIL IN POWAY
Jan 7, 4:00 PM PSTHEAVY SNOW 95 E Pine Valley, CAMOUNT LAGUNA CO-OP OBSERVER REPORTED 9 INCHES OF STORM TOTAL SNOW WITH 1.34 INCHES OF LIQUID EQUIVALENT.
Jan 8, 10:00 AM PSTHIGH SURF2 S Huntington Beach, CAHUNTINGTON BEACH LIFEGUARDS REPORTED 10 FOOT SURF WITH MAX SURF OF 15-18 FEET.
Jan 8, 10:00 AM PSTHIGH SURF2 Sse Huntington Beach, CAHUNTINGTON BEACH LIFEGUARDS REPORTED 10 FOOT SURF WITH MAX SURF OF 15-18 FEET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 6.6 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2016-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2016-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
791 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

325 
WHUS46 KSGX 061836
CFWSGX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1036 AM PST WED JAN 6 2016

...HIGH SURF AND LIGHTNING TODAY...VERY LARGE AND POTENTIALLY
DAMAGING SURF ON THURSDAY...

.A LARGE WEST NORTHWEST WILL CONTINUE TO BRING VERY LARGE SURF TO
LOCAL BEACHES THROUGH FRIDAY...WITH THE HIGHEST SURF ARRIVING ON
THRUSDAY. LOCAL SETS WILL BE 14 TO 16 FT ALONG WEST FACING BEACHES ON
THURSDAY. SURF WILL LOWER THROUGH THE DAY ON FRIDAY. THIS KIND OF
SURF IS CAPABLE OF DAMAGING COASTAL STRUCTURES AS WELL AS PRODUCING
COASTAL FLOODING AND BEACH EROSION. LIGHTNING WILL ALSO BE
POSSIBLE AT ALONG LOCAL BEACHES THROUGH THURSDAY MORNING.

CAZ043-552-070415-
/O.UPG.KSGX.SU.Y.0001.000000T0000Z-160109T0600Z/
/O.NEW.KSGX.SU.W.0001.160106T1836Z-160109T0600Z/
/O.NEW.KSGX.BH.S.0001.160106T1836Z-160107T1500Z/
SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS-
1036 AM PST WED JAN 6 2016

...HIGH SURF WARNING IN EFFECT UNTIL 10 PM PST FRIDAY...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS UPGRADED THE HIGH
SURF ADVISORY TO A HIGH SURF WARNING...WHICH IS NOW IN EFFECT
UNTIL 10 PM PST FRIDAY. A BEACH HAZARDS STATEMENT HAS ALSO BEEN
ISSUED FOR POTENTIAL LIGHTNING...AND IS IS IN EFFECT THROUGH
THURSDAY MORNING.

* CHANGES SINCE LAST ISSUANCE...THE HIGH SURF ADVISORY HAS BEEN
  UPGRADED TO A HIGH SURF WARNING.

* WAVES AND SURF...5 TO 9 FEET WITH LOCAL SETS TO 12 FEET TODAY. 7
  TO 12 FEET WITH LOCAL SETS TO 14 TO 16 FEET THURSDAY. HIGHEST
  SETS WILL OCCUR NORTH OF NEWPORT BEACH AND FROM OCEANSIDE
  SOUTHWARD. SURF WILL SLOWLY DIMINISH THROUGH THE DAY ON FRIDAY.

* LIGHTNING POTENTIAL...HIGHEST RISK IS FOR THIS AFTERNOON AND
  EVENING...WITH A LOWER POTENTIAL DURING THE OVERNIGHT HOURS.

* TIMING...BUILDING SURF TODAY WITH THE HIGHEST SETS ARRIVING
  THURSDAY. THE SURF WILL SLOWLY LOWER DURING THE DAY ON FRIDAY.
  LIGHTNING IS POSSIBLE ANYTIME THROUGH THURSDAY MORNING...BUT IS
  MOST LIKELY THIS AFTERNOON.

* TIDES...HIGH 6.7 FT AT 6:55 AM THURSDAY
          LOW  0.2 FT AT 2:00 PM THURSDAY
          HIGH 4.2 FT AT 6:55 AM THURSDAY
          LOW  2.5 FT AT 2:00 PM THURSDAY

* IMPACTS...DANGEROUS LIGHTNING...BEACH EROSION...VERY STRONG RIP
  CURRENTS...COASTAL FLOODING DURING HIGH TIDE...AND DAMAGE TO
  COASTAL STRUCTURES ARE ALL POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG
RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR
LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING
SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE
CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A
LIFEGUARD.

&&

$$

ALBRIGHT

HTTP://WWW.WEATHER.GOV/SANDIEGO
8 follow-up statements
514 
WHUS46 KSGX 070400
CFWSGX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
800 PM PST WED JAN 6 2016

...HIGH SURF AND LIGHTNING TODAY...VERY LARGE AND POTENTIALLY
DAMAGING SURF ON THURSDAY...

.A LARGE WEST NORTHWEST WILL CONTINUE TO CREATE VERY LARGE SURF
AT LOCAL BEACHES THROUGH FRIDAY...WITH THE HIGHEST SURF EXPECTED
ON THURSDAY. LOCAL SURF TO 16 FT IS POSSIBLE ALONG WEST FACING
BEACHES ON THURSDAY. SURF WILL LOWER THROUGH THE DAY ON FRIDAY.
THIS KIND OF SURF IS CAPABLE OF DAMAGING COASTAL STRUCTURES AS
WELL AS PRODUCING COASTAL FLOODING AND BEACH EROSION. LIGHTNING
WILL ALSO BE POSSIBLE AT ALONG LOCAL BEACHES THROUGH THURSDAY
MORNING.

CAZ043-552-071400-
/O.CON.KSGX.SU.W.0001.000000T0000Z-160109T0600Z/
/O.CON.KSGX.BH.S.0001.000000T0000Z-160107T1500Z/
SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS-
800 PM PST WED JAN 6 2016

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST FRIDAY...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 AM PST
THURSDAY...

* SURF...5 TO 9 FEET WITH LOCAL SETS TO 12 FEET TODAY. 7 TO 12
  FEET WITH LOCAL SETS OF 14 TO 16 FEET THURSDAY. HIGHEST SETS
  WILL OCCUR NORTH OF NEWPORT BEACH AND AT OCEANSIDE SOUTHWARD.
  SURF WILL SLOWLY DIMINISH THROUGH THE DAY ON FRIDAY.

* LIGHTNING POTENTIAL...HIGHEST RISK THIS EVENING...WITH A LOWER
  POTENTIAL DURING THE OVERNIGHT HOURS.

* TIMING...BUILDING SURF TODAY WITH THE HIGHEST SETS ARRIVING
  THURSDAY. THE SURF WILL SLOWLY LOWER DURING THE DAY ON FRIDAY.
  LIGHTNING IS POSSIBLE ANYTIME THROUGH THURSDAY MORNING.

* TIDES...HIGH 6.7 FT AT 6:55 AM THURSDAY 
          LOW 0.2 FT AT 2:00 PM THURSDAY

* IMPACTS...DANGEROUS LIGHTNING...BEACH EROSION...VERY STRONG 
  RIP CURRENTS...COASTAL FLOODING DURING HIGH TIDE...AND DAMAGE 
  TO COASTAL STRUCTURES ARE ALL POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG
RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR
LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING
SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE
CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A
LIFEGUARD.

&&

$$

JJT

HTTP://WWW.WEATHER.GOV/SANDIEGO
310 
WHUS46 KSGX 070953
CFWSGX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
153 AM PST THU JAN 7 2016

...HIGH AND POTENTIALLY DAMAGING SURF TODAY...

.A LARGE WEST NORTHWEST SWELL WILL PEAK TODAY. OCCASIONAL SURF
SETS OF 10 TO 14 FEET ARE EXPECTED. THE SWELL AND SURF WILL
SUBSIDE TONIGHT THROUGH FRIDAY. THIS KIND OF SURF IS CAPABLE OF
DAMAGING COASTAL STRUCTURES AS WELL AS PRODUCING COASTAL FLOODING
AND BEACH EROSION. 

CAZ043-552-071100-
/O.CAN.KSGX.BH.S.0001.000000T0000Z-160107T1500Z/
/O.CON.KSGX.SU.W.0001.000000T0000Z-160109T0600Z/
SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS-
153 AM PST THU JAN 7 2016

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST FRIDAY...
...BEACH HAZARDS STATEMENT IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE BEACH
HAZARDS STATEMENT. 

* SURF...6 TO 10 FEET WITH LOCAL SETS TO 14 FEET TODAY. 5 TO 9 
  FEET WITH LOCAL SETS TO 12 FEET FRIDAY MORNING...SUBSIDING TO
  4 TO 7 FEET LATE FRIDAY.

* TIMING...PEAKING TODAY...SUBSIDING TONIGHT AND FRIDAY.  

* TIDES...HIGHEST TIDES TODAY AND FRIDAY: 6.7 FT AT 655 AM TODAY.
  7.0 FT AT 730 AM FRIDAY. 

* IMPACTS...BEACH EROSION...VERY STRONG RIP CURRENTS...COASTAL 
  FLOODING DURING HIGH TIDE...AND DAMAGE TO COASTAL STRUCTURES 
  ARE ALL POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND POSSIBLE DAMAGE TO COASTAL STRUCTURES.

&&

$$

MM
080 
WHUS46 KSGX 070956
CFWSGX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
156 AM PST THU JAN 7 2016

...HIGH AND POTENTIALLY DAMAGING SURF TODAY...

.A LARGE WEST NORTHWEST SWELL WILL PEAK TODAY. OCCASIONAL SURF
SETS OF 10 TO 14 FEET ARE EXPECTED. THE SWELL AND SURF WILL
SUBSIDE TONIGHT THROUGH FRIDAY. THIS KIND OF SURF IS CAPABLE OF
DAMAGING COASTAL STRUCTURES AS WELL AS PRODUCING COASTAL FLOODING
AND BEACH EROSION.

CAZ043-552-072200-
/O.CON.KSGX.SU.W.0001.000000T0000Z-160109T0600Z/
SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS-
156 AM PST THU JAN 7 2016

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST FRIDAY...

* SURF...6 TO 10 FEET WITH LOCAL SETS TO 14 FEET TODAY. 5 TO 9 
  FEET WITH LOCAL SETS TO 12 FEET FRIDAY MORNING...SUBSIDING TO 
  4 TO 7 FEET LATE FRIDAY. 

* TIMING...PEAKING TODAY...SUBSIDING TONIGHT AND FRIDAY.

* TIDES...HIGHEST TIDES TODAY AND FRIDAY: 6.7 FT AT 655 AM 
  TODAY. 7.0 FT AT 730 AM FRIDAY. 

* IMPACTS...BEACH EROSION...VERY STRONG RIP CURRENTS...COASTAL 
  FLOODING DURING HIGH TIDE...AND DAMAGE TO COASTAL STRUCTURES 
  ARE ALL POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND POSSIBLE DAMAGE TO COASTAL STRUCTURES.

&&

$$

MM
920 
WHUS46 KSGX 071952
CFWSGX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1152 AM PST THU JAN 7 2016

...HIGH AND POTENTIALLY DAMAGING SURF TODAY...

.A LARGE WEST NORTHWEST SWELL WILL PEAK TODAY. OCCASIONAL SURF
SETS OF 10 TO 15 FEET ARE EXPECTED. THE SWELL AND SURF WILL
SUBSIDE TONIGHT THROUGH FRIDAY. THIS KIND OF SURF IS CAPABLE OF
DAMAGING COASTAL STRUCTURES AS WELL AS PRODUCING COASTAL FLOODING
AND BEACH EROSION.

CAZ043-552-080600-
/O.CON.KSGX.SU.W.0001.000000T0000Z-160109T0600Z/
SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS-
1152 AM PST THU JAN 7 2016

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST FRIDAY...

* SURF...6 TO 10 FEET WITH LOCAL SETS TO 15 FEET TODAY. 5 TO 9 
  FEET WITH LOCAL SETS TO 12 FEET FRIDAY MORNING...SUBSIDING TO 
  4 TO 7 FEET LATE FRIDAY. 

* TIMING...PEAKING TODAY...SUBSIDING TONIGHT AND FRIDAY.

* TIDES...HIGHEST TIDES FRIDAY: 7.0 FT AT 730 AM FRIDAY.

* IMPACTS...BEACH EROSION...VERY STRONG RIP CURRENTS...COASTAL 
  FLOODING DURING HIGH TIDE...AND DAMAGE TO COASTAL STRUCTURES 
  ARE ALL POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND POSSIBLE DAMAGE TO COASTAL STRUCTURES.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO
204 
WHUS46 KSGX 080515
CFWSGX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
915 PM PST THU JAN 7 2016

...HIGH AND POTENTIALLY DAMAGING SURF THROUGH FRIDAY...

.A LARGE WEST NORTHWEST SWELL WILL CONTINUE OCCASIONAL SURF SETS
OF 10 TO 14 FEET ACROSS FAVORED WEST-FACING BEACHES. THE SWELL
AND SURF WILL SUBSIDE TONIGHT THROUGH FRIDAY. THIS KIND OF SURF IS
CAPABLE OF DAMAGING COASTAL STRUCTURES AS WELL AS PRODUCING
COASTAL FLOODING AND BEACH EROSION.

CAZ043-552-081400-
/O.CON.KSGX.SU.W.0001.000000T0000Z-160109T0600Z/
SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS-
915 PM PST THU JAN 7 2016

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST FRIDAY...

* SURF...6 TO 10 FEET WITH LOCAL SETS TO 14 FEET TONIGHT. 5 TO 9
  FEET WITH LOCAL SETS TO 12 FEET FRIDAY MORNING...SUBSIDING TO 4
  TO 7 FEET LATE FRIDAY.

* TIMING...SUBSIDING TONIGHT AND FRIDAY.

* TIDES...HIGHEST TIDES FRIDAY: 7.0 FT AT 730 AM FRIDAY.

* IMPACTS...BEACH EROSION...VERY STRONG RIP CURRENTS...COASTAL 
  FLOODING DURING HIGH TIDE...AND DAMAGE TO COASTAL STRUCTURES 
  ARE ALL POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND POSSIBLE DAMAGE TO COASTAL STRUCTURES.

&&

$$

JJT

HTTP://WWW.WEATHER.GOV/SANDIEGO
282 
WHUS46 KSGX 081329
CFWSGX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
529 AM PST FRI JAN 8 2016

...HIGH AND POTENTIALLY DAMAGING SURF THROUGH THIS EVENING...

.A LARGE WEST-NORTHWEST SWELL WILL CONTINUE OCCASIONAL SURF SETS
OF 10 TO 12 FEET ACROSS FAVORED WEST-FACING BEACHES TODAY. THE
SWELL AND SURF WILL SUBSIDE THROUGH THE DAY. SURF OF THIS
MAGNITUDE IS CAPABLE OF DAMAGING COASTAL STRUCTURES AS WELL AS
PRODUCING COASTAL FLOODING AND BEACH EROSION.

CAZ043-552-082200-
/O.CON.KSGX.SU.W.0001.000000T0000Z-160109T0600Z/
SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS-
529 AM PST FRI JAN 8 2016

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* SURF...5 TO 9 FEET WITH LOCAL SETS TO 12 FEET THIS
  MORNING...SUBSIDING TO 4 TO 7 FEET LATE TODAY.

* TIMING...SUBSIDING THROUGH THIS EVENING.

* TIDES...HIGHEST TIDES FRIDAY: 7.0 FT AT 730 AM TODAY.

* IMPACTS...BEACH EROSION...VERY STRONG RIP CURRENTS...COASTAL
  FLOODING DURING HIGH TIDE...AND DAMAGE TO COASTAL STRUCTURES
  ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND POSSIBLE DAMAGE TO COASTAL STRUCTURES.

&&

$$

SS

HTTP://WWW.WEATHER.GOV/SANDIEGO
552 
WHUS46 KSGX 082122
CFWSGX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
122 PM PST FRI JAN 8 2016

...HIGH SURF THROUGH THIS EVENING...

.LARGE WEST-NORTHWEST SWELL WILL CONTINUE TO BRING HIGH SURF TO
THE BEACHES THROUGH THE EVENING. OCCASIONAL SETS TO 10 FEET ARE
EXPECTED THIS AFTERNOON...BUT SURF WILL DIMINISH TONIGHT AND
SATURDAY.

CAZ043-552-090600-
/O.CON.KSGX.SU.W.0001.000000T0000Z-160109T0600Z/
SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS-
122 PM PST FRI JAN 8 2016

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* SURF...5 TO 9 FEET THIS AFTERNOON BECOMING 4 TO 7 FEET THIS
  EVENING.

* TIMING...SUBSIDING THROUGH THIS EVENING.

* IMPACTS...BEACH EROSION...VERY STRONG RIP CURRENTS...AND DAMAGE
  TO COASTAL STRUCTURES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND POSSIBLE DAMAGE TO COASTAL STRUCTURES.

&&

$$

MM
546 
WHUS46 KSGX 090535
CFWSGX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
935 PM PST FRI JAN 8 2016

CAZ043-552-090645-
/O.EXP.KSGX.SU.W.0001.000000T0000Z-160109T0600Z/
SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS-
935 PM PST FRI JAN 8 2016

...HIGH SURF WARNING WILL EXPIRE AT 10 PM PST THIS EVENING...

SURF WILL CONTINUE TO DECREASE OVERNIGHT. 

$$

MOEDE

HTTP://WWW.WEATHER.GOV/SANDIEGO

What forecasters said that day

The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this high surf warning went out at Jan 6, 5:30 AM PST, 5 hours 6 minutes earlier.

Area forecast discussion, Jan 6, 5:30 AM PST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
530 AM PST WED JAN 6 2016

.SYNOPSIS...
THE NEXT IN THE SERIES OF PACIFIC STORMS WILL ARRIVE THIS
AFTERNOON WITH ADDITIONAL STORMS CONTINUING INTO NEXT WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

THE SNOW LEVEL FELL TO NEAR 4500 FEET LATE TUESDAY EVENING AND
SCATTERED MAINLY LIGHT SHOWERS HAVE CONTINUED OVERNIGHT...MAINLY
IN SAN DIEGO COUNTY ALONG AND WEST OF THE MOUNTAINS...IN SOUTHERN
ORANGE COUNTY...AND IN THE SAN BERNARDINO COUNTY MOUNTAINS. THE
RAINFALL TUESDAY PUSHED THE SAN DIEGO RIVER TO JUST ABOVE FLOOD
STAGE AT FASHION VALLEY...TO 11.5 FEET WITH A FLOOD STAGE OF 11.3
FEET...FOR A BRIEF PERIOD AROUND MIDNIGHT. THE RIVER HAS SINCE
FALLEN BACK TO AROUND 7.5 FEET. FOLLOWING THE RAINFALL IN THE
COACHELLA VALLEY...AREAS OF FOG HAVE DEVELOPED IN THE LOWER
DESERTS OVERNIGHT AND HAS BEEN LOCALLY DENSE AT TIMES AT THERMAL.

SATELLITE AND RADAR IMAGERY SHOWS THE NEXT IN THE SERIES OF
PACIFIC STORMS MOVING INLAND ALONG THE CENTRAL CALIFORNIA COAST.
THIS SYSTEM IS EXPECTED TO SPREAD INLAND ACROSS FAR SOUTHERN
CALIFORNIA COAST THIS AFTERNOON AND PACK QUITE A PUNCH WITH THE
FULL RANGE OF WINTER STORM IMPACTS.

STRONG SOUTHWEST TO WEST WINDS WILL CONTINUE NEAR THE MOUNTAIN
RIDGE TOPS AND ALONG THE DESERT MOUNTAIN SLOPES THROUGH TONIGHT
WITH GUSTS TO 55 MPH. STRONG SOUTH WINDS WILL DEVELOP NEAR THE
COAST IN ADVANCE OF THE FRONT AND SHIFT TO THE WEST BEHIND THE
FRONT WITH GUSTS TO 45 MPH. STRONGER GUSTS ARE POSSIBLE WITH
THUNDERSTORMS AND HEAVIER SHOWERS. THE WORKSTATION WRF CONTINUES
TO SHOW LIFTED INDEX VALUES OF AROUND -4 ALONG AND BEHIND THE
FRONT THROUGH TONIGHT. THIS SHOULD BE SUFFICIENT TO SUPPORT
SCATTERED THUNDERSTORM DEVELOPMENT...ESPECIALLY WITH THE FRONT
THIS AFTERNOON AND EARLY EVENING. THE 00Z WORKSTATION WRF SHOWED
IMPRESSIVE LOW LEVEL VERTICAL SHEAR JUST OFF THE COAST AND MOVING
INLAND ALONG THE SAN DIEGO COUNTY COAST THIS AFTERNOON WITH THE
FRONT...SUFFICIENT FOR WATERSPOUT AND ISOLATED TORNADO DEVELOPMENT
NEAR THE COAST. THIS HAS ALSO BEEN HIGHLIGHTED IN THE LATEST
LATEST SPC DISCUSSION. THE MOST RECENT 06Z WORKSTATION WRF WAS A
LITTLE LESS AGGRESSIVE WITH THE LOW LEVEL SHEAR. IN ADDITION TO
HEAVY RAINFALL AND THE POSSIBILITY OF WATERSPOUTS...THE
THUNDERSTORMS COULD PRODUCE SMALL HAIL AND LOCALLY STRONG GUSTY
DOWNDRAFT WINDS WITH GUSTS EXCEEDING 50 MPH.

AS THE FRONT MOVES THROUGH THE SAN BERNARDINO COUNTY MOUNTAINS
DURING THE AFTERNOON...HEAVY SNOWFALL IS EXPECTED ABOVE 4500 TO
5000 FEET...SPREADING SOUTHWARD INTO THE SAN DIEGO COUNTY
MOUNTAINS DURING THE LATE AFTERNOON AND EARLY EVENING WITH SNOW
LEVELS LOWERING TO 4000 TO 4500 FEET BEHIND THE FRONT.

ANOTHER ROUND OF MORE SIGNIFICANT SHOWERS AND ISOLATED
THUNDERSTORMS IS EXPECTED FOR LATE TONIGHT INTO EARLY THURSDAY
MORNING. VERTICAL SHEAR ALONG THE LEADING EDGE OF THIS SECOND AREA
OF SHOWERS IS ALSO SUPPORTIVE OF WATERSPOUT DEVELOPMENT AFTER
MIDNIGHT THOUGH THE SHEAR IS NOT AS STRONG AS WITH THE FRONT.

ADDITIONAL ROUNDS OF SHOWERS WILL CONTINUE INTO FRIDAY OR EARLY
SATURDAY ALONG AND WEST OF THE MOUNTAINS. ADDITIONAL RAINFALL FOR
TODAY INTO SATURDAY EVENING COULD RANGE FROM 2 TO 3 INCHES NEAR
THE COAST TO 4 TO 6 INCHES IN THE MOUNTAINS WITH LOCAL AMOUNTS TO
8 INCHES WITH ANOTHER ONE HALF TO ONE INCH IN THE DESERTS.

THE MODELS CONTINUE TO SHOW ANOTHER SOMEWHAT WEAKER SYSTEM FOR
LATE SATURDAY INTO EARLY SUNDAY WITH GREATER MODEL SPREAD IN
POSSIBLE SYSTEMS FOR TUESDAY AND AGAIN LATE WEDNESDAY INTO EARLY
THURSDAY.

&&

.AVIATION...
061000Z...SCATTERED SHOWERS WILL CONTINUE THIS MORNING WITH BROKEN
SKIES MOSTLY 2500-4000 FEET MSL...LOCALLY 1500 FEET MSL. AREAS OF
MOUNTAIN TERRAIN WILL BE OBSCURED IN CLOUDS. LOCAL VIS BELOW 3 MI
WILL OCCUR AT TIMES IN THE COACHELLA VALLEY...INCLUDING VCNTY
KTRM...DUE TO FOG THROUGH 16Z. RAIN WILL INCREASE FROM NORTHWEST TO
SOUTHEAST AFTER 21Z ALONG WITH WIDESPREAD CIGS BELOW 2000 FEET MSL
AND VIS 2-4SM. SOME LIFTING OF CIGS AND VIS FROM NORTHWEST TO
SOUTHEAST AFTER 03Z TONIGHT.

&&

.MARINE...

200 AM...A SERIES OF STORM SYSTEMS WILL BRING LARGE WEST SWELL AND
STRONG WINDS AT TIMES TO THE COASTAL WATERS THROUGH FRIDAY...MAKING
BOATING CONDITIONS HAZARDOUS. THE SMALL CRAFT ADVISORY HAS THE
DETAILS...LAXMWWSGX.

&&

.BEACHES...
200 AM...A LARGE WESTERLY SWELL WILL INCREASE TODAY AND THURSDAY
PRODUCING VERY BIG SURF. THE HIGH SURF ADVISORY HAS THE
DETAILS...LAXCFWSGX. SWELL AND SURF WILL DECREASE THURSDAY NIGHT AND
FRIDAY.

&&

.SKYWARN...
SKYWARN ACTIVATION IS REQUESTED FOR THIS AFTERNOON AND EARLY
EVENING.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ORANGE COUNTY
     COASTAL AREAS-ORANGE COUNTY INLAND AREAS-RIVERSIDE COUNTY
     MOUNTAINS-SAN BERNARDINO COUNTY MOUNTAINS-SAN BERNARDINO
     AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO
     COUNTY COASTAL AREAS-SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO
     COUNTY VALLEYS-SAN GORGONIO PASS NEAR BANNING-SANTA ANA
     MOUNTAINS AND FOOTHILLS.

     WINTER STORM WARNING FROM 2 PM THIS AFTERNOON TO 4 AM PST FRIDAY
     FOR SAN DIEGO COUNTY MOUNTAINS.

     WINTER STORM WARNING UNTIL 4 AM PST FRIDAY FOR RIVERSIDE COUNTY
     MOUNTAINS-SAN BERNARDINO COUNTY MOUNTAINS.

     WIND ADVISORY FROM NOON TODAY TO 6 PM PST THIS EVENING FOR
     ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.

     HIGH SURF ADVISORY UNTIL 10 PM PST FRIDAY FOR ORANGE COUNTY
     COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.

PZ...SMALL CRAFT ADVISORY UNTIL 4 PM PST FRIDAY FOR COASTAL WATERS
     FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM-
     WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING
     30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.

&&

PUBLIC...17
AVIATION/MARINE/BEACHES...MM

In the hours before

Local storm report, Jan 6, 9:44 AM PST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
944 AM PST WED JAN 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     SNOW             3 WNW BIG BEAR LAKE     34.27N 116.94W
01/06/2016  M9.0 INCH        SAN BERNARDINO     CA   COCORAHS

            FAWNSKIN 9 INS.

0730 AM     SNOW             1 W BIG BEAR LAKE       34.24N 116.90W
01/06/2016  M6.0 INCH        SAN BERNARDINO     CA   CO-OP OBSERVER

            6-7 BIG BEAR LAKE COOP

0730 AM     SNOW             2 S BIG BEAR LAKE       34.22N 116.89W
01/06/2016  M12.0 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            SNOW SUMMIT 10-12

&&

NISLA

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 4:11 PM PSTFlash Flood WarningSGXSan Diego3 hr
Jan 5, 6:46 PM PSTAreal Flood AdvisorySGXRiverside, San Diego4 hr
Jan 5, 8:28 PM PSTRiver Flood WarningSGXSan Diego9 hr
Jan 6, 4:05 AM PSTWind AdvisorySGXOrange, San Diego14 hr
Jan 6, 4:28 AM PSTFlash Flood WatchSGXOrange, Riverside, San Bernardino, San Diego32 hr
Jan 6, 10:36 AM PSTBeach Hazards StatementSGXOrange, San Diego15 hr
Jan 6, 12:00 PM PSTRiver Flood WarningSGXSan Diego29 hr
Jan 6, 12:10 PM PSTFlash Flood WarningSGXOrange5 hr
Jan 6, 12:35 PM PSTSpecial Marine WarningSGX55 min
Jan 6, 12:40 PM PSTAreal Flood WarningSGXOrange, Riverside, San Bernardino6 hr
Jan 6, 12:45 PM PSTSpecial Marine WarningSGX45 min
Jan 6, 12:46 PM PSTSevere Thunderstorm WarningSGXOrange, Riverside, San Bernardino44 min
Jan 6, 1:04 PM PSTSevere Thunderstorm WarningSGXOrange, Riverside, San Diego56 min
Jan 6, 1:23 PM PSTSpecial Marine WarningSGX37 min
Jan 6, 1:30 PM PSTSpecial Marine WarningSGX45 min
Jan 6, 1:34 PM PSTFlash Flood WarningSGXOrange, Riverside, San Bernardino, San Diego3 hr
Jan 6, 1:50 PM PSTSpecial Marine WarningSGX40 min
Jan 6, 2:09 PM PSTSpecial Marine WarningSGX96 min
Jan 6, 2:23 PM PSTSevere Thunderstorm WarningSGXSan Diego52 min
Jan 6, 2:45 PM PSTSpecial Marine WarningSGX60 min
Jan 6, 2:54 PM PSTTornado WarningSGXSan Diego20 min
Jan 6, 2:56 PM PSTTornado WarningSGXSan Diego19 min
Jan 6, 3:12 PM PSTFlash Flood WarningSGXSan Diego3 hr
Jan 6, 3:19 PM PSTSevere Thunderstorm WarningSGXSan Diego43 min
Jan 6, 3:50 PM PSTSpecial Marine WarningSGX85 min

Nearby

High Surf Warnings in California, 2016Every high surf warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.